Antibiotics Can Cause Different Types of Candida
Greetings. New Zealand naturopath, Eric Bakker, author of Candida Crusher, formulator of the Canxida range of products. Thanks for tuning in. I’ve got a very interesting case here I just wanted to quickly present to my viewers. It’s a 42-year-old lady from Dubai who wishes to remain nameless. I’ve just had a Skype consultation with. We’ve had a fantastic outcome with this patient.
This patient about five years ago received a very strong antibiotic from her doctor for gut related food poisoning. For one week, a powerful antibiotic. And what happened is two weeks after the antibiotic, she started to develop serious constipation, which she’d never had previously. She’s never had an issue with the digestion, so she developed bad constipation. And then a week later, her skin started to itch all over and she started developing rashes. And after two months of the antibiotics, she started developing major joint inflammation. Her knee was really inflaming and hurting. Her fingers were starting to hurt. She was starting to swell in different parts of the body.
She went back to another doctor who said to her, “You’ve got arthritis.” She said, “How can it be? I’m only 42.” And the doctor asked her, “Have you taken an antibiotic because it could be linked with the inflammation?” She said, “Yes.” But he didn’t take it any further. And he mentioned to her that she had the beginning of osteoarthritis. At that point, she went to Google, found me on YouTube and we started to basically talk.
This patient we did a stool test report on and we found from the stool test, which I obviously can’t show you because of her name, we found no lactobacillus species. She had nothing there and she had a 1+ culture on Candida parapsilosis, which is quite a nasty kind of a Candida. So 4+ on the bifida bacteria, but no growth on lactobacillus, which is seriously bad having no beneficial bacteria of that nature. That’s causing a lot of leakiness in her gut and increasing the inflammation.
How she knew something wasn’t right and she ate a mango one day and within about half an hour her knee blew right up. And a few days later, she had another piece of fruit, and then her knee blew up again. And she thought, “Well, there might be some connection here with yeast or Candida.” That’s when she found one of my videos.
We’ve had two consultations with this patient and we’ve had a fantastic outcome. The inflammation now is subsiding. It’s just about gone. We’re working on the beneficial bacteria. We’re putting probiotics in there. We’re working with an anti-fungal product, the Canxida Remove, and we’re getting a really nice outcome. The patient is eating some raw garlic and we’ve got her drinking lots of fresh water and some yogurt. We’re getting a reversal of the inflammation. The skin itching is gone. Bowels are working perfect. And the doctor was wrong. It wasn’t osteoarthritis at all. It was basically a Candida problem.
I want you to take heed if you’ve got any kind of gut related problem and the doctor recommends an antibiotic. You need to turn around and move out of the doctor’s office because you may well fall into the trap of getting an inflammatory disorder as a result of an antibiotic. I’ve seen many, many cases like this. I just thought I’d do a video on this one to explain the situation about the patient. I’m really pleased that she contacted me because by Christmas time, she’s going to be good as gold. The pain should be gone and we will have her back to normal.
It’s also taught her to keep her two kids away from antibiotics in the future. These drugs create a lot of misery. They create a lot of problems with people. They potentially set you up for a life long battle with gut related bacteria or yeast infections, which then require more drugs. Just thought I’d give you that kind of news. Take heed. Thanks for tuning in.